# SDR ASAA2021062135163

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,497 hours, 14,368 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC03571
- Condition: Faulted
- Location: Fuel Flow
- Part time: 47,516 hours, 14,725 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW INDICATION ERRATIC. FUEL FLOW RANGE FROM 2.31-2.62 AT FL 370. THE FUEL FLOW WOULD INCREASE AND DECREASE VERY QUICKLY. OTHER ENGINE INDICATIONS WERE NORMAL. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FUEL FLOW TRANSMITTER REF B737-800 AMM 73-31-01. OPTS CHECK GOOD NO LEAKS, DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
